The Annals of Probability

Correction: “Coexistence in threshold voter models” [Ann. Probab. 22 (1994), no. 2, 764–802; MR 95m:60164]

Thomas M. Liggett

Full-text: Open access

Article information

Source
Ann. Probab., Volume 27, Number 4 (1999), 2120-2121.

Dates
First available in Project Euclid: 31 May 2002

Permanent link to this document
https://projecteuclid.org/euclid.aop/1022874831

Digital Object Identifier
doi:10.1214/aop/1022874831

Mathematical Reviews number (MathSciNet)
MR1742905

Citation

Liggett, Thomas M. Correction: “Coexistence in threshold voter models” [Ann. Probab. 22 (1994), no. 2, 764–802; MR 95m:60164]. Ann. Probab. 27 (1999), no. 4, 2120--2121. doi:10.1214/aop/1022874831. https://projecteuclid.org/euclid.aop/1022874831


Export citation